# SDR ARWA20050404

- Difficulty date: April 28, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 77,585 hours, 28,096 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ELEVATOR POSITION INDICATOR (EPI) FAILED DURING FLIGHT CONTROL CHECK.  TRANSFERRED TO DMI NR 19171 AS PER MEL 27-9 CAT "C".  CLEANED AND SECURED ELEVATOR EPI INDICATOR IN ACCORDANCE WITH M/M 31-10-30. OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 27-30-0. THIS CLEARS DMI  19171.
